MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 13 CM; CATEHTER HEMODIALYSIS NON IMPL

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 13 CM; CATEHTER HEMODIALYSIS NON IMPL
Catalog Number CU-23122-F
Medical Device Problem Codes Leak/Splash (1354); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "on (b)(6) 2026, the shape of the luer hub is incorrect.Causing a leak.The issue was identified during use.Another device was used to resolve the issue.There was no reported patient harm.".
 
Additional Manufacturer Narrative
(b)(4).The customer report of a damaged luer hub was confirmed by complaint investigation of the returned sample.The customer returned one hemodialysis catheter for analysis.Signs of use in the form of biological material were observed on the catheter body and inside both extension lines.Flattening was observed on the venous luer hub.Manufacturing confirmed the observed damage would have prevented the catheter from passing required 100% leak testing; therefore, the damage likely occurred post-manufacturing.A device history record review was performed, and no relevant findings were identified.Based on the returned sample and available information, the root cause cannot be determined at this time.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "(b)(6) 2026, the shape of the luer hub is incorrect.Cauding a leak.The issue was identified during use.Another device was used to resolve the issue.There was no reported patient harm.".

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 13 CM
Common Device Name
CATEHTER HEMODIALYSIS NON IMPL
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24873523
Report Number3006425876-2026-00486
Device Sequence Number21339343
Product Code MPB
UDI-Device Identifier00801902100269
UDI-Public(01)00801902100269(11)251013(17)270828(10)71F25K0275(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCU-23122-F
Device Lot Number71F25K0275
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown